# SDR SWIA2020021148355

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R388423
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR SILL AT FS 559.0-559+16 HAS SEVERAL SPOTS OF CORROSION   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED *RH FLOOR SILL AT FS 559.0-559+16 REF CRJ200 SRM AND BOMBARDIER DRAWING. COMPLETED TASK CARD.
